關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Estimation of exponential regerssion parameters using binary data

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 81/1 統計系 吳忠武 教授 期刊論文 發佈 Estimation of exponential regerssion parameters using binary data , [81-1] :Estimation of exponential regerssion parameters using binary data期刊論文Estimation of exponential regerssion parameters using binary dataCheng, K.F.; Wu, Jong-wuu淡江大學統計學系Exponential regression;least square method;binary data;maximum likelihood estimatePhiladelphia: Taylor & Francis Inc.Communications in Statistics: Theory and Methods 21(8), pp.2203-2214Exponential regression model is important in analyzing data from heterogeneous populations. In this paper we propose a simple method to estimate the regression parameters using binary data. Under certain design distributions, including ellipticaily symmetric distributions, for the explanatory variables, the estimators are shown to be consistent and asymptotically normal when sample size is large. For finite samples, the new estimates were shown to behave reasonably well. They are competitive with the maximum likelihood estimates and more importantly, according to our simulation results, the cost of CPU time for computing new estimates is on
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果